To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Stochastic structural top… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Contact form








 


Note! If you want an answer on a question you must specify your email address




Stochastic structural topology optimization: Existence of solutions and sensitivity analyses

Journal article
Authors Michael Patriksson
Anton Evgrafov
Joakim Petersson
Published in ZAMM (Zeitschrift f¨ur Angewandte Mathematik und Mechanik)
Volume 83
Issue 7
Pages 479-492
Publication year 2003
Published at Department of Mathematics
Pages 479-492
Language en
Subject categories Optimization, systems theory, Other engineering mechanics, Construction materials
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
http://gu.se/english/research/publication/?feedbackForm=true&returnAddress=http%3A%2F%2Fgu.se%2Fenglish%2Fresearch%2Fpublication%2F%3FpublicationId%3D141611&recipientName=Webmaster&encodedEmail=YW5uaWthLmtvbGRlbml1c0BndS5zZQ&publicationId=141611
Utskriftsdatum: 2019-11-14